# SDR UALA2011042602035

- Difficulty date: April 25, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747-41R
- Aircraft serial: 25279
- Aircraft time: 82,678 hours, 10,088 cycles
- Engine: Pwa PW4056
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Condition: Leaking
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 4 TRAILING EDGE FLAP TRANSMISSION LEAKING 7 DROPS PER MINUTE.  OUT OF LIMITS.  CHECK NR 4 T/E FLAP TXMSN SERVICE PER MM.  WITH RESERVOIR FULL, NR 4 T/E FLAP TRANSMISSION LEAKS 7 DROPS PER MINUTE FROM WEEP HOLE.  BEGAN REMOVAL OF NR 4 T/E FLAP TRANSMISSION PER MM.
